Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED SAVARY; DILATOR, ESOPHAGEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED SAVARY; DILATOR, ESOPHAGEAL
Model Number
G22678
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Savary brush didn't have the brush.It was a sharp end instead of the brush.
New Search
Submit an Adverse Event Report
Brand Name
SAVARY
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
20223754
Report Number
20223754
Device Sequence Number
12699088
Product Code
KNQ
UDI-Device Identifier
00827002226784
UDI-Public
(01)00827002226784
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/08/2024
Report Date
(Section F)
05/08/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
G22678
Device Catalogue Number
SCB-1-S
Device Lot Number
W4819698
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
09/16/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
05/08/2024